# SDR ASAA0680888

- Difficulty date: August 15, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 48,795 hours, 24,209 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413408
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR CONTROL TAB EDGE CRACKED.  INSTALLED REPAIR DOUBLER PER SRM 51-70-2.
